# SDR DALA2022071004812

- Difficulty date: July 10, 2022
- Submitted: July 10, 2022
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 93,402 hours, 38,837 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 0684, BROKEN (FLOOR PANEL) ( 2EA) FIBERGLASS PAN ASSY BTW STA 775 TO 780 AT FWD CARGO COMPARTMENT. CORRECTIVE ACTION: FIBERGLASS PAN ASSY BTW STA 775 TO 780 AT FWD CARGO COMPARTMENT WAS REPAIRED PER B757-200 CMM 25-00-66 REPAIR 1-1 PAR. 4. B. (2313565)
